# SDR SWAA063870

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 64,906 hours, 60,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Component: Flap
- Component part number: 6573731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING INBOARD AFT FLAP LOWER SKIN SURFACE DISBONDED AT INBOARD T/E.  REPAIRED FLAP PER SRM.
